# SDR ARWR960454

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Corroded
- Location: Aft Fus Nr 62
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT FUSELAGE ACCESS DOOR NR 62 AND DOOR CUT-OUT HAVE CORROSION.  REMOVED CORROSION ON DOOR CUT-OUT IAW SRM 51-1-8, FOUND WITHIN LIMITS IAW SRM 53-2-0.  REPAIRED DOOR IAW ARW 950082-1420.  (X)
